# SDR AALA201609199008

- Difficulty date: August 5, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Frame 2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BELOW CENTER WINDOW POST IN COCKPIT ON LEFT CONTINUITY FITTING AT FR 2.  REPAIRED THE CONTINUITY FITTING IAW EA 262868.
